# SDR 96FDEA01674

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE;  CORROSION ON FLOORBEAM BETWEEN LBL 0 TO LBL 26 SEAT TRACKS STA 560.  REMOVED CORROSION PER SRM 51-10-6, ALODINED AND PRIMED AREA, FABRICATED AND INSTALLED STRAP REPAIR LBL 0 TO LBL 26 STA 560 AS PER EA 7-5310-78928.  INSTALLED ADDITIONAL FASTENERS AS REQUIRED.
